# SDR ASAA2022030537639

- Difficulty date: March 5, 2022
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N928AK
- Make and model: Boeing 737-9
- Aircraft serial: 44099
- Aircraft time: 120 hours, 50 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Anti-Ice Valve
- Part number: 632160664
- Part serial: 2486
- Condition: Faulty
- Location: #2 Engine
- Part time: 122 hours, 51 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ENGINE #2 AMBER COWL-ANTI-ICE CAUTION LIGHT ILLUMINATED DURING CLIMB WITH THE ENG ANTI-ICE SWITCHES ON. GROUNDED - YES. REMOVED #2 ENG ANTI-ICE VALVE REF B737-9 AMM TASK 30-21-11-00-801. PARTIALLY INSTALLED REPLACEMENT #2 ENG ANTI-ICE VALVE REF AMM TASK 30-21-11/401. LEAK CHECK AND OPS CHECK GOOD REF AMM30-21-00.
